Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (8): 925-942    DOI: 10.1007/s10114-016-5274-0
Articles Current Issue| Next Issue| Archive| Adv Search |
Lp Estimates of Rough Maximal Functions Along Surfaces with Applications
Ahmad AL-SALMAN, Abdulla M. JARRAH
Department of Mathematics, Yarmouk University, Irbid, Jordan

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7